STRYKER ORTHOPAEDICS-MAHWAH NO 5 TRIATH TS PLUS TIB INS X3 POLY 16MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Back to Search Results |
| Catalog Number |
5537-G-516-E |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
08/01/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient revised due to possible infection.No other information available due to hospital policy.
Additional Manufacturer Narrative
The following devices were also listed in this report: triathlon asymmetric x3 patella; cat # 5551-g-299-e; lot # nl2v; tri ts femur sz4 right; cat # 5512-f-402; lot # l339t; triath fem distal aug 5mm - size 4 right; cat # 5540-a-402; lot # g9g4r; tri post augment sz4 5mm; cat # 5543-a-400; lot # h7r9t; qty: (b)(4); triath fem distal aug 5mm - size 4 right; cat # 5540-a-402; lot # hal4b; triathlon sym cone aug sz a; cat # 5549-a-110; lot # u2321; triathlon cemented stem-15mm x 50mm; cat # 5560-s-115; lot # 1130464l; tri rm/ll tib aug sz5 5mm; cat # 5545-a-502; lot # xl76144a; tri lm/rl tib aug sz5 5mm; cat # 5545-a-501; lot # erhwy6a; triathlon sym cone aug sz c; cat # 5549-a-130; lot # u52e1; tri ts baseplate size 5; cat # 5521-b-500; lot # oxr7ia; tri cemented stem 12mmx50mm: cat # 5560-s-112; lot #1142411m; it cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.Reported event: an event regarding infection involving a triathlon insert was reported.The event was not confirmed.Method & results: -product evaluation and results: material analysis, visual, functional and dimensional inspections could not be performed as the device was not returned.-clinician review: no medical records were received for review with a clinical consultant.-product history review: review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.-complaint history review: there have been no other similar events for the lot or sterile lot referenced.Conclusions: it was reported that the patient was revised due to infection.All stryker products sold as sterile are validated to a minimum sterility assurance level sal of 10^-6 in accordance with applicable iso standards.The exact cause of the event could not be determined because insufficient information was provided.Further information such as pathology reports, pre- and post-operative x-rays and the revision operative report as well as patient history and follow-up notes are needed to complete the investigation for determining root cause.No further investigation for this event is possible at this time.If devices and/or additional information become available to indicate further evaluation is warranted, this record will be reopened.